Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Redness, swelling, scabbing on penile shaft. Applied polysporin. Any thoughts?

Hello Doc..I recently have developed redness swelling and scabbing right at the base of penile shaft (on top). It started out as what looked like a pimple with a hair in the center (ingrown?) When I extracted the hair with tweezers, I put some polysporin on it and later I noticed it was getting inflamed and spreading. I have also had some diarrhea lately..not sure if it s related. Any thoughts?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the avilable description, the problem seemsm to be from allergic infection. Inflammation due to allrgens can heppen due to veriety of factors such as unhygeinic being, improper use of underwears, strong detergents or any foreign allergens etc.

In any case, the situation can become worse if you ignore it. Therefore it would be advisable to consult a dermatologist for further advice.

Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor